# SDR ASOA06201

- Difficulty date: February 16, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  C-CHECK, THE CLIP ON RT FS 461, RBL9 OB PRESSURE FLOOR AREA, WAS FOUND TO BE CRACKED.
